# SDR UALA2012073004109

- Difficulty date: July 27, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 47,727 hours, 19,041 cycles
- Engine: Iae V2522A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128209
- Part serial: 166
- Condition: Faulty
- Location: Posit 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELAC 1 PITCH FAULT DISPLAYED ON UPPER ECAM SCREEN.   ATTEMPTED SEVERAL RESETS, NO JOY.  REPLACED NR 1 ELAC REF AMM.  ACCOMPLISHED LAND VERIFY TEST, ALL PASS.
